# SDR WX0A2023092131847

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 34,957 hours, 25,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU (12WL) EMER R/DEU B CLASS 1 DURING EPSU SYSTEM TEST. / PERFORMED OPS TEST OF EPSU'S IAW AMM 33-51-00-710-001-A NO FAULTS FOUND. PERFORMED OPS TEST OF EPSU 12WL IAW AMM 33-51-00-710-006-A NO FAULTS FOUND."
